# SDR 2006UALA00106

- Difficulty date: January 20, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 51,018 hours, 27,314 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Carog Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR LOWER AFT FRAME GOUGED FROM SPLICE TO CORNER AT OUTER SKIN.  DAMAGE REMOVED AND REPLACED WITH PART  NUMBER 65C25180-24.  REFERENCE SRM 51-40-02.   NO FURTHER FINDINGS.  O.K. FOR SERVICE.
